Alvedon Suppositories 60mg can be used to relieve mild to moderate pain and fevers in children. They are especially useful if your child finds it difficult to swallow tablets or medicine. They contain paracetamol to treat pains and high temperatures.
Directions for using Alvedon Suppositories 60mg:
1. Always look at the label on the box
2. If your child needs to go to the toilet then ensure that they do so, and that the bowels are empty before they are given these suppositories.
3. Before using the suppository you may find it easier to lie your child on their front or side. Do whichever is more comfortable for your child.
4. Wash your hands then peel the wrapping apart to remove the suppository. Do not break the suppository before use.
5. Gently push the suppository into your child’s back passage, pointed end first. Then wash your hands.
6. Try to keep your child still for a minute or two. If your child needs to be given another suppository remove another one from the wrapper and insert it into your child's back passage as before. Once again you should try to keep your child still for a minute or two. Then wash your hands.
7. If you forget to give the suppositories, make sure that you give them to your child as soon as you remember, then go on as before. Don’t give your child a double dose next time.
8. Immediate medical advice should be sought in the event of an overdose, even if the child seems well, because of the risk of delayed, serious liver damage.
Caution before using Alvedon Suppositories:
Do not give your child these suppositories if your child is allergic to paracetamol or hard fat. Contact your doctor before using these suppositories if your child:
Alvedon Suppositories 60mg contain:
Each suppository contains 60 mg of Paracetamol. Each suppository also contains hard fat (Witepsol H12). A suppository is a small, cone shaped medicine which is designed for insertion into the back passage (rectum). Alvedon suppositories come as a pack of 10 suppositories. Paracetamol is one of a group of medicines with analgesic (painkiller) and anti-pyretic (reduces fever) activity.
The views expressed are those of our customers. If you require advice on a condition or treatment, please contact your doctor or pharmacist. For any questions regarding the products, please contact us. Please note: due to advertising regulations, not all product reviews can be displayed. Please be advised that people respond to products differently and you should always read the label.
I like this medication because I can use it easily my child doesn't like the test off paracetamol syrup
Excellent for sick and fussy babies who won't tolerate oral paracetamol. Absolute lifesaver for easing her fever.